UNIGE document Scientific Article
previous document  unige:12524  next document
add to browser collection
Title

A property of subgroups of infinite index in a free group

Author
Published in Proceedings of the American Mathematical Society. 2000, vol. 128, no. 11, p. 3205-3210
Full text
Article (Published version) (132 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Structures
Citation
(ISO format)
ARZHANTSEVA, Goulnara N. A property of subgroups of infinite index in a free group. In: Proceedings of the American Mathematical Society, 2000, vol. 128, n° 11, p. 3205-3210. https://archive-ouverte.unige.ch/unige:12524

188 hits

1 download

Update

Deposited on : 2010-11-18

Export document
Format :
Citation style :